Random permutation matrices under the generalized Ewens measure

Zeindler, Dirk, Nikeghbali, Ashkan, Najnudel, Joseph, Hughes, Christopher . The Annals of Applied Probability 2013. 23 (3) :987-1024

Locate this article in:

Bibtex

@article{CIS-319298,
  Author = {Zeindler, Dirk and Nikeghbali, Ashkan and Najnudel, Joseph and Hughes, Christopher},
  Title = {Random permutation matrices under the generalized Ewens measure},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {3},
  Year = {2013},
  Pages = {987--1024},
  Keywords = {}
}

Similar articles